# SDR REXA2020092800672

- Difficulty date: September 13, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 30,902 hours, 28,823 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 497-544
- Part time: 30,902 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL SEGMENT NO 6 BETWEEN FS 499 TO FS 544 IS CORRODED.  REMOVED, FABRICATED AND INSTALLED RIGHT SIDE SEAT RAIL SEGMENT AT FS 497 TO FS 544, IAW MHIRJ REO 601R-53-00-055 REV C DATED 2017-03-21 REPAIR B.
